Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bumps on head that give headaches. What is the pus?

My friend has a number of bumps through out his head that gives him headaches . It hurts him to lay down on them, and they have pus coming out. At times these bumps may bleed . He has had them surgically removed and now they are back some in the same places some in different places. What might this be, and what can he do to help it.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I went through the history you have posted.
It seems from the history that your friend is having recurrent bumps which are filled with pus on the head.
These symptoms indicate recurrent furuncles or boils. The treatment is by use of antibiotics and anti-inflammatory drugs.
Do consult your doctor for examination and prescription of drugs.
Do write back to me for further questions.

Thank you for writing to health care magic.
With regards
Answered: Thu, 23 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor